# SDR ASOA2013121709653

- Difficulty date: December 7, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 27,297 hours, 24,927 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD DOOR SPACER FITTING HAS ELONGATED HOLE ON FUSLAGE SIDE.  REPAIRED IAW EC/TC REO 601R-57-21-2059.   MAJOR REPAIR.
